# SDR DALA2018111656657

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 53,344 hours, 25,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0826840) DURING INSPECTION FOUND CRACK ON FRAME STATION 500C BTW S-8R AND S-9R. FRAME ON STATION 500C BTW S-8R AND S-9R WAS REPAIRED PER ER/A 572704-14AD REV. ORIGINAL.
